Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 9724381, 10 pages
https://doi.org/10.1155/2017/9724381
Research Article

Unsteady Helical Flows of a Size-Dependent Couple-Stress Fluid

1Department of Computer Sciences, Air University Multan Campus, Multan, Pakistan
2Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan
3Department of Mathematics, University of Management and Technology, Sialkot Campus, Pakistan
4Department of Management Sciences, Air University Multan Campus, Multan, Pakistan

Correspondence should be addressed to Qammar Rubbab

Received 1 December 2016; Accepted 15 January 2017; Published 8 February 2017

Academic Editor: John D. Clayton

Copyright © 2017 Qammar Rubbab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qammar Rubbab, Itrat Abbas Mirza, Imran Siddique, and Saadia Irshad, “Unsteady Helical Flows of a Size-Dependent Couple-Stress Fluid,” Advances in Mathematical Physics, vol. 2017, Article ID 9724381, 10 pages, 2017. doi:10.1155/2017/9724381